# SDR AALA20171224002

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 3,790 hours, 1,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 ENTRY DOOR CYLINDER/DAMPER REQUIRES CHARGING 1100 PSI, 40 DEGREES. CHARGED L1 ENTRY DOOR CYLINDER/DAMPER PER AMM 52-10-00.
